Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An existence theorem


Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 26 (1924), 241-248
MSC: Primary 45E05; Secondary 45D05
MathSciNet review: 1501276
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45E05, 45D05

Retrieve articles in all journals with MSC: 45E05, 45D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501276-7
Article copyright: © Copyright 1924 American Mathematical Society